View Full Version : Any way to minimize side effects of wellbutrin?


judayxlo
10-05-11, 05:19 PM
This isn't for me, its actually for my friend. She has depression and its taking wellbutrin.
Her already not so high appetite has decreased even more since starting wellbutrin, and so I'm always reminding her to eat, but she says that everytime after she eats, she feels really horrible. She gets dizzy, and in her own words "it feels like someone beat me up and I'm struggling to stand up". Anyone else taking wellbutrin ever feel like this? She's taking sr150mg once a day, and she takes it at 11 in the morning.
She doesn't have adhd, but I was wondering if any if you had any similar experiences with this drug or just have any input at all? Thank you.

Abi
10-05-11, 07:17 PM
I take 150 SR twice daily.

I've had a slight reduction in appetite (a good thing for me as I take SSRI's and mood stabilisers that increase my appetite as well)

Nothing like what your friend experiences. Not even close.

Sorry I can't be more helpful.

Perhaps she should change to XL, it may have a smoother effect.

Otherwise another antidepressant will be best.